# SDR SCNA97193

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6518522
- Condition: Cracked
- Location: Ws 758
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, UPPER RIB CHORD FORWARD, LOWER BOLT HOLE AT STATION 758, RBL 70.5 WAS FOUND CRACKED.  ACCOMPLISHED STATION 760 REPAIR IAW BOEING DRAWING 65-68492 REVISION B AND INSTALLED SMALL REPAIR KIT 26 IAW DRAWING 65-68492 SHEET 32 OF 35.
